Thread: Loss of appetite?
11-10-2005, 02:33 PM #1
Loss of appetite?
hi guys - new to the board, but not to bodybuidling or gear. but i did just start a new cycle yesterday, cycle # 4, and here is what I am running:
wks 1-10 prop @ 100mg EOD
wks 1-6 Tren @ 75mg EOD
wks 1-10 EQ @ 400mg / wk
Here is what is weird. Last time I ran EQ, I couldnt stop eating and I literally had to eat ever 2 hrs.
This is my first cycle with tren in it and my problem, even though it is early, is that I really do not have an appetite. Is this normal. I need to be eating alot and I find myself forcing down my lunch at work and dinner too. This doesn't seem right.
Can I have your thoughts please? Thanks in advance, it is appreciated!
Last edited by lifthard2005; 11-10-2005 at 02:38 PM.
11-11-2005, 07:11 AM #2
thanks everyone, glad to know im welcomed here.....
11-11-2005, 07:53 AM #3
I have never run Tren so cannot comment. The EQ should increase your appetite, but its yet to fully kick in.
Why not add some B-12 or Tbol in your cycle? I ran Tbol 50mg/ED and my appetite increased a fair bit.
11-11-2005, 08:09 AM #4
thanks for the reply. I just ordered some t-bol and am patiently waiting for it to come. We'll see what happens.....
11-11-2005, 08:14 AM #5
Ya I found B12 was agood for appetite. Also I think your cycle is a lil off. I think you should be running prop for longer. EQ should be run for like 12 weeks minimum and then you would want to run test at least up until you start pct, which would be three weeks after your last EQ injection.
11-11-2005, 10:54 AM #6Originally Posted by lifthard2005
11-11-2005, 10:57 AM #7Originally Posted by lifthard2005
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)